MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1345/aph.17377

Медицинская библиотека · The Annals of pharmacotherapy · 1998

Isoniazid-induced psychosis.

Alao A O, Yolles J C

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

To report a suspected case of isoniazid-induced psychosis in a 31-year-old woman.

CASE SUMMARY: A 31-year-old white woman without a prior psychiatric history presented with psychotic symptoms suspected to be related to prophylactic treatment with isoniazid after she tested positive to a tuberculin (purified protein derivative) test. The psychotic symptoms resolved partially after isoniazid was discontinued and completely after treatment with olanzapine was begun. The patient remained symptom-free 11 months after discharge from the hospital.

DISCUSSION: Cases of isoniazid-related psychiatric disorders reported in the literature include psychosis, obsessive-compulsive neurosis, and mania. With the increasing prevalence of tuberculosis in the US, more people are expected to receive treatment for tuberculosis. Pyridoxine deficiency may play a role in the pathogenesis of isoniazid-induced psychosis. Such deficiency states may be detected indirectly by measuring urinary metabolites of tryptophan.

CONCLUSIONS

Clinicians should be aware of this adverse effect of isoniazid and that it may present with a broad clinical picture.

Для цитирования: Alao A O, Yolles J C. Isoniazid-induced psychosis.. The Annals of pharmacotherapy. 1998. DOI: 10.1345/aph.17377.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.